# SDR CALA0200487

- Difficulty date: October 5, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 53,466 hours, 27,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Sta 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CRACKED ON UPPER ANGLE AT STA 328, LBL 12. THE CRACKED SECTION OF FLOORBEAM WAS REMOVED AND REPLACED IAW SRM 53-10-51.
